Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Where should I go for eye and migraine test?

Answered by
Dr.
Dr. Aparna Kohli

General & Family Physician

Practicing since :2009

Answered : 983 Questions

default
Posted on Thu, 13 Dec 2012 in General Health
Question: Hi XXXXXXX

Shall I stop taking Microcef - CV 200 tablet as well. There are still six tablets left to be taken. I had stopped taking this tablet thinking that it is given for the head ache.

Also pls do let me know the hospital where I can do eye and migraine test.

Thanks,
XXXXXXX
doctor
Answered by Dr. Aparna Kohli 11 hours later
Hi XXXXXXX
The vision testing can be done at Vasan eyecare. They have good systems in place. There is no test for migraine. Its a clinical diagnosis and maybe if you can get your vision tested on the weekend, you can come back on Tuesday in your office (between 11-12) and I can take a detailed history.
As far as the Microcef CV is concerned, let me know in what doses have you taken the drug, since when have you been taking the drug etc.
As a rule of thumb, all antibiotics must be taken for their complete course irrespective of whether you have symptoms till now or not.
Also, do let me know if sleeping and frequent meals (say every 3-4 hours) relieve your symptoms
Please do get back to me so that we have a more fruitful discussion on tuesday
Regards
Dr Aparna

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aparna Kohli 1 hour later
Hi XXXXXXX
Microcef - CV had been given for 4 days i.e for morning and evening. I took 2 doses and stopped taking this antibiotic as I was getting more head ache after taking this.
Can I start taking this tablet now and complete the doses.

Thanks,
XXXXXXX
doctor
Answered by Dr. Aparna Kohli 32 minutes later
Hi XXXXXXX
As discussed, please dont start taking the tablets again. Antibiotic courses need to be completed and this antibiotic has nothing to do with your headache.
Hope that clarifies
Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Migraine

doctor1 MD

A 54-year-old Type-A male business executive had been experiencing migrainelike headaches. One afternoon he also experienced light-headedness, slurred speech and mildly impaired motor function on his right side. One of his colleagues rushed him to the emergency room of a nearby hospital where blood pressure, blood gases, electrolytes, and an ECG were run. His blood pressure was 195/100 mm Hg, which he said was typical of what he had experienced during the past two years. Blood gases and electrolytes were normal. The ECG showed no arrhythmias but did demonstrate a left axis deviation. The gentleman was admitted to the hospital and a cerebral angiogram was performed which showed left cerebral hemorrhaging. 1. What is the diagnosis of this individual s disorder?2. What are the major contributing factors to this disorder?3. What could have been done to prevent this problem?4. What are the early warning symptoms prior to the complication?5. Why did the ECG show a left axis deviation?6. Why was there impaired motor function on the right side from cerebral hemorrhaging on the left side?

doctor1 MD

I had an MRI which showed stable microvascular ischemia white matter changes without demylinization. I am a 34 year old, 284 lb woman with a hx of migraines with aura. The MRI was done because the aura prior to a migraine changed from the electrical current type to seeing tracers. For the past few months I have had chronic headaches, not just the hormonal migraines I typically see. I take Fioricet for my headaches because nothing else has seemed to work. I do not have high blood pressure or cholesterol issues despite being morbidly obese. I do not have pre-diabetes or other blood sugar issues. My mother has a hx of TIA s, diagnosed when she was 40. I am still waiting for a neuro appt because the neurologist wants to review all of my medical files before setting the appointment. 1. How does the radiologist know the changes are stable when I have never had these show up on an MRI before? 2. Could this be migraine related as opposed to TIA s? 3. What can I do to prevent the changes from becoming chronic?

doctor1 MD

I have had constipation from since I was a kid and now I am 30 years old I never paid that much attention to it but, Now it is impossible to go to the men's room I have to get an enama just to be able to feel lighter but its not a perminent solution, I have to drink litres of milk just to go to the men's room and some times it has bleeded from my anus, I have burps 24/7, I get migraines,headaches,my teeth are getting infected all tho I brush everyday, and I always have a craving for sugar and I was researching on the internet and the recent doctor told me that it seems like I have chronic fungal candida infections and now I am very worried about everything, What if this is dangerious or could this have been transfered to my child, Local doctors here can't seem to dignose me, I am always told i only have normal constipation, and the pills work but only till I am using the pills, if i don't take a pill a day I can't seem to go to the bathroom and my father had the same problems but he has passed away from cancer and i am extreamly worried please help me I need a professional advice, Thank You.

doctor1 MD

I take many medicines and 2 vitamins I also take large amount of e-lax. I have several health issues svt, chronic migraines, fybromyalga, arthritis, chronic pain, hormone replacement, bi-polar, pstd, several stomach ulcers, acid re-flux really bad, I m 42 white female 5 4 170 pounds have been in heart failure a few times. My question is this I bruise very easy and badly, my hair is falling out in hand fulls, I m retaining water, my bp has been 140 - 170 over 90 - 120 hrt 85 - 120 blood sugar in 90 s my heart lately has been doing like flip flops or skips a beat and beats really hard and I feel it in my neck like its gonna beat out of my neck and my lips. I m really starting to worry what is your thoughts on why or what or action to take please ty

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...